MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS25
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 03/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of an endocarditis event involving a perceval plus valve size l.Based on the information available, a perceval plus valve size l was implanted in a patient on the patient on (b)(6) 2021 through mics approach, type 0.Reportedly, one of the valve leaflets was torn and the surgeon suggested that it might be due to endocarditis.No functionality problem was noted last june.Reportedly, the valve was explanted on (b)(6) 2026.
 
Additional Manufacturer Narrative
Manufacturer is retrieving and reviewing the production record of the device.A follow up report will be provided upon completion of this review and/or receipt of any further relevant information.
 
Additional Manufacturer Narrative
Updated sections a2, a3a, b3, b4, b7, g3, g6, h2, h6 corrected sections: b5 (valve model), d4 (valve model).The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the medical judgement available, the event occurred due to endocarditis which occurred more than 4.5 years postop avr.As reported in scientific literature, after 2 months of surgery endocarditis occurs due to late-onset nosocomial infection or due to a community-acquired infection.As such, there is no reason to suggest that the event is attributed to the device.
 
Event or Problem Description
The manufacturer was notified of an endocarditis event involving a perceval valve.The following provides a summary of all information currently available.A perceval valve pvs25/l was implanted in a patient on (b)(6) 2021 through mics approach, type 0.One of the valve leaflets was torn and the surgeon indicated that it is due to endocarditis.The valve was eventually explanted on (b)(6) 2026.No other further information is available at this time.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key24904074
Report Number3004478276-2026-00133
Device Sequence Number15722490
Product Code LWR
UDI-Device Identifier00896208000436
UDI-Public(01)00896208000436(240)ICV1210(17)220414
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2022
Device Model NumberPVS25
Device Catalogue NumberPVS25
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale